| Model Number |
1217-30-044 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had anterior hip last fall and had done well until about a month ago, but had dislocated 2 times.The patient brought to or for cup revision as it appeared via serial radiograph that the cup had moved at some point and had increased anteversion allowing anterior dislocation.Cup appeared to have approximately 30 degrees of anteversion.Surgeon removed cup and replaced with a dual mobility shell.Doi: (b)(6) 2019.Dor: (b)(6) 2020.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.